Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 18, NWS Cleveland, OH

July 6, 2014

NWS Cleveland, OH issued this small craft advisory at Jul 6, 2014, 3:25 PM EDT. It took effect at Jul 7, 2014, 3:00 AM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2014, 3:25 PM EDT (19:25 UTC)
In effect from
Jul 7, 2014, 3:00 AM EDT
Expired
Jul 8, 2014, 4:00 AM EDT
In force
25 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WHUS71 KCLE 061925
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EDT SUN JUL 6 2014

LEZ146>149-070330-
/O.NEW.KCLE.SC.Y.0018.140707T0700Z-140708T0700Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 AM EDT
TUESDAY. 

WINDS WILL TURN TO THE SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS
TONIGHT AHEAD OF AN APPROACHING COLD FRONT. AS A RESULT...WAVES
WILL BUILD TO TO 3 TO 6 FEET OVERNIGHT...AND CONTINUE THROUGH THE
DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
5 follow-up statements
204 
WHUS71 KCLE 070204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT SUN JUL 6 2014

LEZ146>149-071015-
/O.CON.KCLE.SC.Y.0018.140707T0700Z-140708T0700Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1004 PM EDT SUN JUL 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
3 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 3 AM
EDT TUESDAY. 

SOUTHWEST WINDS WILL BE 15 TO 20 KNOTS TONIGHT AND MONDAY AHEAD
OF AN APPROACHING COLD FRONT. AS A RESULT...WAVES WILL BUILD TO TO
3 TO 5 FEET OVERNIGHT...AND CONTINUE THROUGH THE DAY ON MONDAY
BEFORE SUBSIDING LATE MONDAY NIGHT AS THE WINDS DECREASE AFTER
THE FRONTAL PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
017 
WHUS71 KCLE 070717
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
317 AM EDT MON JUL 7 2014

LEZ142>145-071530-
/O.EXB.KCLE.SC.Y.0018.000000T0000Z-140708T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
317 AM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  THIS EVENING. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-071530-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-140708T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
317 AM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT TUESDAY.

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 20 KNOTS TONIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO
  2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
557 
WHUS71 KCLE 071317
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 AM EDT MON JUL 7 2014

LEZ146>149-072130-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-140708T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 AM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  DIMINISH TO 10 TO 20 KNOTS TONIGHT. WAVES OF 3 TO 5 FEET WILL 
  SUBSIDE TO 2 TO 4 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-072130-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-140708T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
917 AM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  DIMINISH THIS EVENING. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 
  TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
597 
WHUS71 KCLE 071955
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EDT MON JUL 7 2014

LEZ146>149-080400-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-140708T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
355 PM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  DIMINISH TO 10 TO 20 KNOTS TONIGHT. WAVES OF 3 TO 5 FEET WILL 
  SUBSIDE TO 2 TO 4 FEET LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-080200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-140708T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
355 PM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  DIMINISH THIS EVENING. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 
  TO 3 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
771 
WHUS71 KCLE 080221
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 PM EDT MON JUL 7 2014

LEZ142>145-080330-
/O.EXP.KCLE.SC.Y.0018.000000T0000Z-140708T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1021 PM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LEZ146>149-080800-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-140708T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1021 PM EDT MON JUL 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 15. WAVES OF 3 TO 5
  FEET WILL SUBSIDE TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 1:24 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 6, 1:24 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
124 PM EDT SUN JUL 6 2014

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFF THE MIDDLE ATLANTIC COAST TODAY AS LOW
PRESSURE MOVES INTO THE UPPER GREAT LAKES. A COLD FRONT WILL MOVE
INTO THE CENTRAL GREAT LAKES ON MONDAY BEFORE STALLING OVER
CENTRAL OHIO. ANOTHER AREA OF LOW PRESSURE WILL MOVE THROUGH THE
GREAT LAKES ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WATER VAPOR SHOWS A WEAK SHORT WAVE NEAR CLE MOVING EAST AND
VISIBLE IMAGERY SHOWS LARGE BREAKS OVER NORTHERN OHIO AND
INDIANA. RADAR MOSAIC SHOWS THE LIGHT ECHOES MAINLY FROM STARK
COUNTY TO YNG AND MOVING EAST. WILL DROP THE MENTION OF SHOWERS
FOR THE AFTERNOON GIVEN THE STEADY EASTWARD MOVEMENT OF THE VERY
LIGHT PRECIPITATION WHICH HAS ONLY TRACED IN A FEW SPOTS. HAVE
RAISE MAX TEMPERATURES NEAR ERI AND TOL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
LOW PRESSURE WILL BE MOVING ACROSS ONTARIO TONIGHT WITH A COLD
FRONT SAGGING SOUTHWARD ACROSS THE CENTRAL GREAT LAKES. THIS
SHOULD ALLOW FOR INCREASING THUNDERSTORM CHANCES THROUGH THE
EVENING...SPREADING INTO THE REGION FROM THE NORTHWEST. THE BEST
CHANCES LOOK TO BE OVERNIGHT...ESPECIALLY THE NORTHERN HALF OF THE
COUNTY WARNING AREA. THE COLD FRONT WILL ATTEMPT TO SAG SOUTHWARD
ACROSS THE AREA ON MONDAY WITH ANOTHER ROUND OF THUNDERSTORMS
EXPECTED TO DEVELOP ALONG AND AHEAD OF IT. IF WE CAN SEE ANY
THINNING OF THE CLOUD COVER AND WARMTH ADDED TO THE REGION THERE
COULD BE A THREAT OF SOME STRONG TO SEVERE THUNDERSTORMS. THE MAIN
CONCERN WILL BE DAMAGING WINDS BUT SOME LARGE HAIL WILL BE
POSSIBLE. THESE STORMS WILL SAG SOUTH OF THE COUNTY WARNING AREA
MONDAY EVENING WITH A BRIEF LULL BETWEEN STORM SYSTEMS. THE LULL
MAY BE VERY SHORT AS THE NEXT AREA OF LOW PRESSURE DIVES INTO THE
THE CENTRAL GREAT LAKES BY TUESDAY MORNING. THIS STORM SYSTEM
WILL HAVE A BIT MORE SUPPORT IN THE MIDDLE LEVELS AS A STRONGER
PIECE OF JET ENERGY MOVES OVER OHIO INTO WESTERN PA. THIS MAY
PROVIDE THE BEST CHANCE OF THE REGION SEEING SEVERE THUNDERSTORMS.
HOWEVER WE ONCE AGAIN MAY HAVE ISSUES WITH THE AMOUNT OF
INSTABILITY ACROSS THE REGION WITH HIGHS ONLY IN THE MIDDLE AND
UPPER 70S. MORE DETAILS ON THIS OVER THE NEXT COUPLE DAYS. THIS
SECOND STORM SYSTEM SHOULD SCOUR OUT THE MOISTURE TUESDAY NIGHT
INTO WEDNESDAY. THE THUNDERSTORMS WILL BE ENDING FROM WEST TO EAST
TUESDAY NIGHT. UNFORTUNATELY THERE IS ONE LAST PIECE OF JET ENERGY
TO PASS OVERHEAD ON WEDNESDAY WHICH COULD PRODUCE A FEW SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS NORTHEAST OHIO INTO NW PA.
HIGH PRESSURE WILL TAKE BACK CONTROL OF THE REGION BY WEDNESDAY
NIGHT.

IT WILL BE SEASONALLY WARM TONIGHT AND MONDAY NIGHT WITH CLOUD
COVER AND SHOWERS/THUNDERSTORMS IN THE AREA. HIGHS MONDAY AND
TUESDAY WILL HINGE ON THE AMOUNT OF CONVECTIVE DEBRIS CLOUDINESS
THAT WILL PERSIST THROUGH THE DAY. MONDAY SHOULD BE THE WARMEST
DAY OF THE SHORT TERM WITH HIGHS RANGING FROM THE UPPER 70S TO
MIDDLE 80S. COOLER ON TUESDAY WITH HIGHS GENERALLY IN THE MIDDLE
TO UPPER 70S. WEDNESDAYS HIGHS WILL BE A CHALLENGE BUT WILL LIKELY
BE NEAR OR SLIGHTLY COOLER THAN TUESDAY FOR MOST LOCATIONS. THE
ONLY EXCEPTION MAY BE ACROSS NW OHIO WHERE SOME AFTERNOON SUNSHINE
COULD NUDGE THEM UP TO NEAR 80. MOSTLY CLEAR SKIES AND DRIER
CONDITIONS WEDNESDAY NIGHT WILL ALLOW TEMPERATURES TO DIP INTO THE
50S AWAY FROM THE LAKESHORE.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
IN GENERAL WE WILL HAVE A PERIOD OF HIGH PRESSURE TO END THE WORK
WEEK AND THEN AWAIT THE ARRIVAL OF THE NEXT COLD FRONT AROUND
SATURDAY. SOME DIFFERENCES AMONGST THE MODELS. THURSDAY FOR INSTANCE
THE ECMWF STILL PAINTS SOME QPF ACROSS EASTERN OH/NW PA WITH THE
UPPER TROUGH STILL ACROSS THE GREAT LAKES. GFS HAS DRIED US OUT BY
NOW. WILL STICK WITH CONTINUITY AND KEEP THE COMPLETELY DRY
FORECAST. THE HIGH SHIFTS EAST AND THE NEXT ISSUES BECOMES TIMING
THE NEXT SYSTEM ACROSS THE GREAT LAKES. FOR NOW WILL BROAD BRUSH
CHANCE POPS ACROSS SATURDAY AND SATURDAY NIGHT. TEMPERATURES
SEASONABLE.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL CONTINUE THIS EVENING WITH ONLY SOME DEBRIS
CLOUDS MOVING ACROSS THE AREA. OVERNIGHT TSRA EXPECTED TO DEVELOP
AHEAD OF A FRONT EXTENDING FROM LOW NR LAKE SUPERIOR INTO THE
SOUTHERN PLAINS. DO EXPECT CONVECTIVE REMNANTS TO REACH FORECAST
AREA MONDAY MORNING...DOUBTS AS TO HOW FAR IT EAST IT WILL REACH.

OUTLOOK...NON VFR POSSIBLE IN SHOWERS/THUNDERSTORMS MAINLY MONDAY
THROUGH TUESDAY NIGHT.

&&

.MARINE...
NO SMALL CRAFT ADVISORY JUST YET FOR LAKE ERIE. THINK WE WILL ESCAPE
THAT TODAY WITH SOUTHWEST WINDS TOPPING OUT AT 10 TO 20 KNOTS. A
COLD FRONT APPROACHES MONDAY AND AT THIS POINT WILL LIKELY NEED A
SMALL CRAFT ADVISORY FROM AT LEAST AVON POINT EAST WITH WINDS AND
WAVES MEETING CRITERIA. ANOTHER COLD FRONT...A WEAKENING COLD
FRONT...FOLLOWS IMMEDIATELY ON TUESDAY...CLEARING LAKE ERIE BY
WEDNESDAY MORNING. WIND/WAVES A BIT LESS WITH THIS FRONT.
THUNDERSTORMS THROUGH THE PERIOD BETWEEN MONDAY AND TUESDAY MAY BE
ON THE STRONG SIDE...STAY CURRENT WITH THE LATEST FORECASTS. HIGH
PRESSURE WILL BE BUILDING IN FROM THE WESTERN LAKES LATE WEDNESDAY
AND WILL TAKE THE WSW WINDS AROUND TO THE NORTHWEST WEDNESDAY...AND
TO LIGHT/VARIABLE THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...LAPLANTE
SHORT TERM...MULLEN
LONG TERM...OUDEMAN
AVIATION...DJB
MARINE...OUDEMAN
Hazardous weather outlook, Jul 6, 3:38 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
338 AM EDT SUN JUL 6 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-070745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
338 AM EDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COUPLE AREAS OF LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT
LAKES MONDAY INTO TUESDAY. IF THE REGION IS ABLE TO WARM INTO THE
80S EITHER DAY A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE. THE
MAIN THREAT WILL BE DAMAGING WINDS BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.